# SDR ASAA20191231740

- Difficulty date: December 30, 2019
- Submitted: December 31, 2019
- Operation: Air carrier
- Aircraft: N612AS
- Make and model: Boeing 737790
- Aircraft serial: 30162
- Aircraft time: 64,156 hours, 31,408 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Spring
- Part number: 251A24391
- Condition: Broken
- Location: Lt Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR TAB CONTROL SPRING,  INBOARD BROKEN.  GROUNDED - YES. REMOVED AND REPLACED THE SPRING IAW AMM 27-31-34.
